# SDR UPS08M53985

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP1133507
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT LWR PIT FLOOR AT DOOR HAS DAMAGE BEYOND REPAIR.  STARTED FABRICATION OF NEW FLOORBOARD FROM AER98-5320-0004-1 SP 13580 77 IAW UPS EO MD115320-27386A.  COMPLETED REPAIR REF UPS EO MD11-5320-2 7386-A.
